Communications in Mathematical Physics

The $\lambda \varphi^{4}_{3}$ field theory in a finite volume

Joel Feldman

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 37, Number 2 (1974), 93-120.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103859849

Mathematical Reviews number (MathSciNet)
MR0384003

Subjects
Primary: 81.46

Citation

Feldman, Joel. The $\lambda \varphi^{4}_{3}$ field theory in a finite volume. Comm. Math. Phys. 37 (1974), no. 2, 93--120. https://projecteuclid.org/euclid.cmp/1103859849


Export citation